# SDR SIMA201129005

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 28,211 hours, 26,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A11281
- Condition: Faulty
- Location: Nlg
- Part time: 28,211 hours, 26,074 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3209 THE CREW REPORTED THAT ON DEPARTURE THE GEAR CAME UP BUT THE NOSE DOORS DID NOT.  AFTER CYCLING THE GEAR TWO TIMES DOORS EVENTUALLY CLOSED THE CREW RETURNED TO DFW AT A DESCENT RATE OF 700 FT PER MIN LANDING WEIGHT 43,500 OR LESS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FAULTY NOSE LANDING GEAR DOOR PROXIMITY SWITCH.  REMOVED AND REPLACED THE PROXIMITY SWITCH IAW EMB-145 AMM 32-63-03.  THE OPERATIONAL CHECK GOOD OF THE GEAR EXTENSION & RETRACTION WERE GOOD PER AMM 32-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
